I'm on my 4th day of my zytiga, prednisone treatment. Had my Lupron shot last week. This is all after my initial treatment of 6 months of bicalutamide and 6 rounds of taxotere. I also had to have a metal stent robotically inserted through my penis (that was not fun) I also did not handle the chemo well. Was in ER a few times because of it. I also have to see a gastroenterologist next week because of rectal and pelvic discomfort. I'm basically fighting this disease alone. Now that I'm on zytiga. I find myself more depressed than ever. I seem to be more fatigued and the sweats are more prevalent. The pressure to urinate is always there, just like it was before. My question is. Does this get better with time? I'm tired of feeling sorry for myself. Because I have so much time alone, It's always the mortality and eventually a final horrible death that tends to engulf my thoughts all of the time.